# SDR DALA2023120509967

- Difficulty date: December 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 97,136 hours, 25,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 RH EMERGENCY LIGHT UNDER BAG BIN ROW# 43 MISSING COVER. CORRECTIVE ACTION: INSTALLED EMERGENCY LIGHT LENS ON ROW 43 RH PER B757 AMM 33-51. OPS CHECKS GOOD. (4368533)
